# SDR CALA2025021002265

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N27269
- Make and model: Boeing 737-8
- Aircraft serial: 67524
- Aircraft time: 8,635 hours, 3,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964422
- Condition: Wrong Part
- Location: Seat 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 20C ONLY HAS 1 RED EMER EXIT LIGHT. REPLACED 1 LIGHT ASSY WITH RED LENSE ON ROW 20ABC. REF DWG NO 3351DD16479. REF AMM 33-51-00. PARTS USED: 31-3351-3-0004,QTY :1  60-3350-3-0003,QTY :1
